# SDR QMLA2020110520058

- Difficulty date: November 4, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N189AM
- Make and model: Bell 407
- Aircraft serial: 54047
- Aircraft time: 3,018 hours, 7,053 cycles
- Engine: Allsn 250C47B
- Engine time: 3,190 hours, 5,827 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Blade
- Condition: Broken
- Location: Condenser Blower
- Part time: 3,018 hours, 7,053 cycles
- Component: Blower
- Component part number: ES731861
- Stage of operation: AA
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT VIBRATIONS AND GRINDING NOISES WERE FELT IN FLIGHT WITH THE AIR CONDITIONER RUNNING.  FOUND THE CONDENSER FAN BLADE HUB BROKEN AWAY FROM THE REST OF THE BLADE ASSEMBLY.  IT WAS GRINDING ITSELF UP WHEN RUNNING.  INSPECTED T/R DRIVE SYSTEM, TO INCLUDE THE A/C COMPRESSOR & DRIVE, AND FOUND NO PROBLEMS.  GROUND RAN THE AIRCRAFT AND ISOLATED THE VIBRATION TO THIS FAN.  PULLED AND SECURED AIR CONDITIONER CIRCUIT BREAKER AND DEFERRED THE AIR CONDITIONER PER THE AIR METHODS' BELL HELICOPTER 407 SERIES MEL.
